RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 2, Pages 314–346 (Mi izv1618)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundedness and almost periodicity in time of solutions of evolutionary variational inequalities

A. A. Pankov


Abstract: In this paper existence theorems are obtained for the solutions of abstract parabolic variational inequalities, which are bounded with respect to time (in the Stepanov and $L^\infty$ norms). The regularity and almost periodicity properties of such solutions are studied. Theorems are also established concerning their solvability in spaces of Besicovitch almost periodic functions. The majority of the results are obtained without any compactness assumptions.
Bibliography: 30 titles.

Full text: PDF file (3205 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:2, 303–332

Bibliographic databases:

UDC: 517.9
MSC: 35K85, 35R15, 47F05, 47H05, 49A29
Received: 28.04.1981

Citation: A. A. Pankov, “Boundedness and almost periodicity in time of solutions of evolutionary variational inequalities”, Izv. Akad. Nauk SSSR Ser. Mat., 46:2 (1982), 314–346; Math. USSR-Izv., 20:2 (1983), 303–332

Citation in format AMSBIB
\Bibitem{Pan82}
\by A.~A.~Pankov
\paper Boundedness and almost periodicity in time of solutions of evolutionary variational inequalities
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 2
\pages 314--346
\mathnet{http://mi.mathnet.ru/izv1618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=651650}
\zmath{https://zbmath.org/?q=an:0509.49006|0494.49006}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 2
\pages 303--332
\crossref{https://doi.org/10.1070/IM1983v020n02ABEH001352}


Linking options:
  • http://mi.mathnet.ru/eng/izv1618
  • http://mi.mathnet.ru/eng/izv/v46/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Pankov, “Bounded solutions, almost periodic in time, of a class of nonlinear evolution equations”, Math. USSR-Sb., 49:1 (1984), 73–86  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:259
    Full text:86
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020